MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, 45° NEEDLE, 24-28 FR., 12° AND 30°

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, 45° NEEDLE, 24-28 FR., 12° AND 30°
Model Number WA22355C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is under investigation.A supplemental report will be submitted upon receiving additional information.
 
Event or Problem Description
The customer reported the distal end of the resection electrode broke.The issue occurred when preparing the device for use.There was no reported patient harm or impact due to this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.New information has been added to the following fields: d9, h3, h4, h6, h11.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the deformation of the needle electrode may be caused by excessive external forces or breakage due to frequency loss during use.As a result of checking the instructions for use and labeling of the products, there were no abnormalities that could lead to the phenomenon.Olympus will continue to monitor field performance for this device.

Brand Name
HF-RESECTION ELECTRODE, 45° NEEDLE, 24-28 FR., 12° AND 30°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20074269
Report Number9610773-2024-02062
Device Sequence Number11521924
Product Code FAS
UDI-Device Identifier14042761030615
UDI-Public14042761030615
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22355C
Device Lot Number1000107188
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown